Alert archive / New Jersey / Areal Flood Warnings in 2011
Areal Flood Warning 102, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 28, 2011, 12:00 PM EDT for 4 counties in New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2011, 12:00 PM EDT (16:00 UTC)
- Expired
- Sep 28, 2011, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 103 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
445
WGUS41 KPHI 281600
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1200 PM EDT WED SEP 28 2011
NJC019-027-035-041-282200-
/O.NEW.KPHI.FA.W.0102.110928T1600Z-110928T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-
1200 PM EDT WED SEP 28 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
SOUTHERN WARREN COUNTY IN NORTHWEST NEW JERSEY...
SOUTHWESTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
NORTHWESTERN SOMERSET COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 600 PM EDT WEDNESDAY
* AT 1156 AM EDT...WHILE ONLY SCATTERED SHOWERS REMAINED ACROSS
PORTIONS OF THE WARNED AREA, RUNOFF CONTINUED FROM THE TWO TO FOUR
INCHES OF RAIN THAT FELL EARLIER THIS MORNING. THE PEQUEST RIVER,
MUSCONETCONG RIVER, SOUTH BRANCH RARITAN RIVER, NORTH BRANCH RARITAN
RIVER, AND THE SOUTH BRANCH ROCKAWAY RIVER ARE ALL RUNNING HIGH AND
RISING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4091 7467 4050 7465 4050 7503 4056 7511
4056 7519 4065 7521 4067 7518 4068 7521
4073 7519 4074 7520 4078 7516 4077 7513
4079 7510 4084 7510 4086 7505 4089 7507
4091 7479
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 28, 11:13 AM EDT, 47 minutes earlier.
Area forecast discussion, Sep 28, 11:13 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 AM EDT WED SEP 28 2011
.SYNOPSIS...
STUBBORN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO SIT OVER
THE OHIO VALLEY THROUGH AT LEAST THURSDAY. MORE ENERGY FROM THE
PACIFIC NORTHWEST WILL KICK THE UPPER LEVEL TO THE EAST AS IT DRAGS
A COLD FRONT THROUGH LATER ON THURSDAY AND OUT TO SEA BY FRIDAY. A
SECONDARY COLD FRONT LOOKS TO MOVE THROUGH DURING THE DAY FRIDAY
WITH CANADIAN HIGH PRESSURE FILING IN BEHIND FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RADAR INDICATING WIDELY SCAT SHOWERS MOST AREAS AND A MORE
CONCENTRATED AREA MOVING NWRD ACROSS THE DELMARVA. POPS/QPF UPPED
ACROSS THE DELMARVA TO ACCOUNT FOR THIS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
TONIGHT MIGHT BE THE BEST CHC FOR HEAVY RAIN AND THUNDERSTORMS IN
THE WATCH AREA AS A WEAK SFC LOW AND DIFFLUENT THICKNESS MOVE TO
THE DEL VALLEY.
IT COULD CLEAR OUT ALOFT TOWARD DAWN THURSDAY BUT THAT WOULD INCREASE
PATCHY DENSE FOG POTENTIAL LATE THIS COMING NIGHT.
BLENDED MODEL GUIDANCE FOR TEMPS/DEWPOINTS/WINDS WITH ANOTHER HUMID
NIGHT IN STORE FOR US BUT PROBABLY THE LAST FOR QUITE A WHILE.
GUIDANCE HAS BEEN UNDERFCSTG THE DEWPOINTS THE PAST DAY OR SO.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
LONG WAVE TROUGH OVER THE OHIO VALLEY ASSOCIATED WITH LOLLY-GAGGING
MID-LEVEL LOW WILL FINALLY BEGIN TO OPEN UP ON THURSDAY AS ANOTHER
PIECE OF MID-LEVEL ENERGY EJECTS INTO ITS BASE. THIS THEN STARTS TO
PUSH THE OPEN WAVE TOWARDS THE NORTHEAST AT A FASTER CLIP THUS
ALLOWING THE CURRENT STATIONARY FRONT TO OUR WEST TO BEGIN TO MOVE
EAST AS A COLD FRONT. THERE IS A LOT OF VORTICITY ASSOCIATED WITH
THE PASSAGE OF THE MID-LEVEL LOW AND COLD FRONT SO AIR PARCEL
ASCENSION WILL NOT BE AN ISSUE FOR THURSDAY. DEEP VERTICAL SHEAR
WILL BE PRIME FOR AN ENHANCED UPDRAFT ROTATION AND UNDER THE MOIST
SOUTHERLY FLOW DEWPOINTS WILL REMAIN IN THE MID 60S.
THE MAIN QUESTION IS CAN WE BREAK OUT ENOUGH FOR THE EARLY AFTERNOON
HOURS TO SEE AN INCREASE IN SURFACE BASED CAPE. AS OF NOW IT LOOKS
AS THOUGH THE FRONT WILL BE BARRELING THROUGH BY THE AFTERNOON HOURS
AND THERE COULD BE MODEST CLEARING. IT DOES NOT LOOK TO BE A
WIDESPREAD EVENT ON THURSDAY BUT ALL SEVERE CONVECTIVE INDICES
POINT TO A RATHER ACTIVE AFTERNOON/EVENING WITH GUSTY WINDS AND
HEAVY RAIN.
WITH THIS FRONT THROUGH THE REGION BY FRIDAY MORNING ANOTHER, WEAKER
AND DRIER, COLD FRONT WILL SWEEP THROUGH ON FRIDAY. THIS IS
ASSOCIATED WITH THE MID-LEVEL CLOSED LOW THAT KICKED ITS PREDECESSOR
TO THE EAST. STILL HAVE A CHANCE TO SEE SOME SHOWERS, MAINLY ACROSS
OUR NORTHERN ZONES, WITH THE STRONGER MID-LEVEL ENERGY SHEARING
ACROSS THOSE PARTS OF THE CWA. WITH A COLD POOL ALOFT AND STRONG
COLD AIR ADVECTION TAKING PLACE ON SATURDAY WE COULD STILL SEE A
RESIDUAL SHOWER ACROSS THE NORTH WHILE EVERYWHERE SHOULD BE DRY.
DRYING TREND CONTINUES FROM SUNDAY THROUGH THE REMAINDER OF THE
LONG TERM PERIOD AS HIGH PRESSURE NOSES IN FROM THE WEST.
TEMPERATURES WILL FEEL MUCH LIKE FALL OVER THE WEEKEND AS A STIFF
NORTHWEST WINDS KICKS IN COOLER AND DRIER CANADIAN AIR.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
IFR/MVFR AT MOST SITES PRESENTLY...WITH CURRENT TAFS INDICATING
SLOW IMPROVEMENT LATER TODAY. LOW CONFID IN THIS SO AMDS WILL BE
FREQUENT TODAY.
TONIGHT...MVFR OR IFR CIGS. BRIEF LIFR IN SCT HEAVY SHOWERS WITH
ISO TSTMS. LIGHT SE WIND.
OUTLOOK...
UPPER LEVEL LOW PRESSURE AND SOUTHERLY FLOW WILL CONTINUE INTO
THE FIRST HALF OF THURSDAY BEFORE A STRONG COLD FRONT SWINGS
THROUGH LATER IN THE DAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED
ON THURSDAY AS THE FRONT LIFTS THROUGH. A SECONDARY FRONT WILL
SWEEP THROUGH ON FRIDAY GIVING WAY TO BUILDING HIGH PRESSURE OVER
THE WEEKEND. THERE COULD STILL BE MVFR CIGS AND VSBY WITH THE
STORMS ON THURSDAY AND POSSIBLY ON FRIDAY WILL ANY REMAINING LOW
LEVEL MOISTURE. VFR CONDITIONS ARE EXPECTED OVER THE WEEKEND AS
WINDS SHIFT TOWARDS THE NORTHWEST AND BRING IN DRIER AIR.
&&
.MARINE...
TODAY AND TONIGHT...NO HEADLINE.
WINDS ARE EXPECTED TO REMAIN WELL BELOW ADVISORY CRITERIA THROUGH
TONIGHT. SEAS WILL REMAIN AT 3 OR 4 FEET ON THE OCEAN, WHICH IS
WHAT WAVEWATCH CONTINUES TO FORECAST. THERE MAY BE SOME STRONG
THUNDERSTORMS MAINLY OVER DELAWARE BAY AND OVER THE SOUTHERN OCEAN
WATERS THIS AFTN OR EVENING.
OUTLOOK...
UPPER LEVEL LOW PRESSURE WILL FINALLY DEPART THE OHIO VALLEY AND
MOVE TOWARDS THE EAST ON THURSDAY. A TRAILING COLD FRONT WILL SWEEP
THROUGH ON THURSDAY AFTERNOON AND WE WILL SEE HEAVY SHOWERS WITH
POSSIBLY STRONG THUNDERSTORMS DURING THE AFTERNOON HOURS. A
SECONDARY COLD FRONT WILL PUSH BY ON FRIDAY WITH AGAIN A CHANCE OF
SHOWERS INTO SATURDAY. WINDS WILL THEN SWING AROUND TO THE NORTHWEST
AND UNDER A TIGHT PRESSURE GRADIENT INCREASE AND BECOME GUSTY. SEAS
SHOULD BUILD TO AROUND 5 FEET BY LATE SATURDAY NIGHT. SMALL CRAFT
CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT THROUGH MONDAY ONCE HIGH
PRESSURE ESTABLISHES ITSELF OVER OUR REGION.
&&
.HYDROLOGY...
A FLASH FLOOD WATCH CONTINUES FOR ERN PA AND PARTS OF NRN NJ. IT
MAY BE EXPANDED ACROSS MORE OF NJ SHORTLY. A PNS STATEMENT WILL BE
ISSUED SHORTLY WITH UPDATED RAINFALL TOTALS. FLS/FFW WILL BE ISSUED
TODAY...SO STAY IN TOUCH WITH THE RECENT GAGE LEVELS VIA THE AHAPS
LINK ON OUR WEBPAGE. (WEATHER.GOV/PHI)
&&
.TIDES/COASTAL FLOODING...
MINOR TIDAL FLOODING HAS OCCURRED ALONG THE OCEAN FRONT. THE TIDE
HAS PASSED AND THE ADVISORY HAS BEEN TAKEN DOWN. TIDES ARE
RUNNING HIGHER THAN NORMAL DUE TO THE FACT THAT THE MOON'S PERIGEE
AND THE DATE OF THE NEW MOON ARE SEPARATED BY LESS THAN A DAY
(PERIGEAN SPRING TIDES). A STATEMENT HAS BEEN ISSUED FOR THE TIDAL
DELAWARE RIVER...WHERE LEVELS WILL BE CLOSE TO MINOR TIDAL FLOODING
THIS AFTERNOON.
&&
.RIP CURRENTS...
FAIRLY LONG PERIOD 9-10 SECONDS 3 FT SE SWELLS EXPECTED THROUGH
THE DAY TODAY WITH A SE WIND OF ABOUT 10 KT. THIS WITH THE CONTINUED
INFLUENCE OF THE NEW MOON...A MODERATE RISK OF RIP CURRENTS WAS
FORECAST FOR WEDNESDAY. ITS MARGINAL MDT-LOW IN DE BUT ISSUED MDT
FOR ALL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
067>071.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...HEAVENER
NEAR TERM...PO
SHORT TERM...DRAG
LONG TERM...HEAVENER
AVIATION...PO/DRAG/HEAVENER
MARINE...DRAG/HEAVENER
HYDROLOGY...PO
TIDES/COASTAL FLOODING...PO
RIP CURRENTS...DRAGHazardous weather outlook, Sep 28, 3:51 AM EDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EDT WED SEP 28 2011 MDZ008-012-015-019-020-NJZ008>010-015-290800- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET- MERCER- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ054-055-060>062-067>069-290800- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- 351 AM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-290800- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 351 AM EDT WED SEP 28 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-290800- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ070-071-290800- DELAWARE-PHILADELPHIA- 351 AM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-290800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 28, 9:14 AM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 AM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLOOD CLINTON 40.64N 74.91W
09/28/2011 HUNTERDON NJ EMERGENCY MNGR
FLOODING ALONG MANY SMALL STREAMS THROUGHOUT THE
COUNTY.
0700 AM FLOOD GLEN GARDNER 40.70N 74.94W
09/28/2011 HUNTERDON NJ PUBLIC
FLOODING ALONG SMALL STREAMS.
0815 AM FLASH FLOOD BRANCHVILLE 41.15N 74.75W
09/28/2011 SUSSEX NJ EMERGENCY MNGR
QUICK RISES IN CREEKS AND STREAMS NEAR BRANCHVILLE.
0830 AM FLOOD LEBANON TWP 40.73N 74.90W
09/28/2011 HUNTERDON NJ TRAINED SPOTTER
FLOODING ALONG HOFFMANS CROSSING ROAD.
&&
EVENT NUMBER PHI1100747 PHI1100748 PHI1100750 PHI1100749
KEK/MWGSpecial weather statement, Sep 28, 9:17 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 AM EDT WED SEP 28 2011
NJZ001-281415-
SUSSEX NJ-
917 AM EDT WED SEP 28 2011
...HEAVY SHOWERS AND A FEW STRONG THUNDERSTORMS WILL AFFECT SUSSEX
COUNTY NEW JERSEY THROUGH 10:15 AM...
AT 915 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A CLUSTER
OF HEAVY SHOWERS CONTINUING OVER EASTERN SUSSEX COUNTY NEW
JERSEY...AND A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF NEWTON. THE
ACTIVITY WAS MOVING NORTH AT 10 TO 15 MPH. THE THUNDERSTORM WILL BE
NEAR NEWTON AROUND 920 AM...OGDENSBURG AROUND 940 AM...FRANKLIN
AROUND 955 AM...BRANCHVILLE AROUND 1000 AM AND HAMBURG AROUND 1010
AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
OCCASIONAL CLOUD TO GROUND LIGHTNING WILL OCCUR FROM ANY OF THE
THUNDERSTORMS.
LAT...LON 4124 7444 4121 7440 4107 7451 4095 7465
4096 7476 4133 7477Special weather statement, Sep 28, 10:05 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 AM EDT WED SEP 28 2011
DEZ002-MDZ020-281445-
CAROLINE MD-KENT DE-
1005 AM EDT WED SEP 28 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CAROLINE AND KENT
COUNTIES THROUGH 10:45 AM...
AT 1005 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A CLUSTER
OF STRONG THUNDERSTORMS CENTERED 19 MILES EAST OF EASTON...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR GREENSBORO
AROUND 1010 AM...HARRINGTON AROUND 1015 AM...GOLDSBORO AROUND 1020
AM...FELTON...SANDTOWN...HENDERSON AROUND 1025 AM...VIOLA...MARYDEL
AROUND 1030 AM...WOODSIDE AND WOODSIDE EAST AROUND 1035 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS...AS IS SMALL
HAIL. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS.
LAT...LON 3888 7592 3914 7578 3914 7575 3917 7576
3922 7573 3910 7540 3883 7563 3883 7573
3877 7572Special weather statement, Sep 28, 10:45 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1045 AM EDT WED SEP 28 2011
DEZ001-002-MDZ015-020-281545-
CAROLINE MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-
1045 AM EDT WED SEP 28 2011
...A BAND OF STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...NEW
CASTLE AND QUEEN ANNE'S COUNTIES THROUGH 11:45 AM...
AT 1045 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A BAND OF
STRONG THUNDERSTORMS CENTERED 12 MILES WEST OF DOVER...MOVING
NORTH-NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
HAZLETTVILLE...WYOMING...CAMDEN...RISING SUN AROUND 1050
AM...HARTLY...RODNEY VILLAGE...KENT ACRES...HIGHLAND ACRES AROUND
1055 AM...DOVER AROUND 1100 AM AND KENTON AROUND 1105 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORM...PERHAPS AT THE RATE OF
1 TO 2 INCHES AN HOUR...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS.
LAT...LON 3909 7584 3925 7579 3925 7576 3932 7577
3952 7573 3932 7543 3924 7538 3916 7540
3907 7539 3903 7533 3898 7529 3894 7530
3895 7539 3892 7541Special weather statement, Sep 28, 11:15 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1115 AM EDT WED SEP 28 2011
PAZ060-067-068-281615-
BERKS PA-CHESTER PA-MONTGOMERY PA-
1115 AM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CHESTER AND MONTGOMERY
COUNTIES THROUGH 1215 PM...
AT 1115 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM 17 MILES NORTH OF WEST CHESTER...MOVING NORTH AT 10 TO
15 MPH. THE THUNDERSTORM WILL BE NEAR SOUTH POTTSTOWN...SANATOGA
AROUND 1120 AM...POTTSTOWN...STOWE AROUND 1125 AM...POTTSGROVE
AROUND 1130 AM...HALFWAY HOUSE...AMITY GARDENS AROUND 1135
AM...GILBERTSVILLE AROUND 1145 AM AND BOYERTOWN AROUND 1150 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
NEVER DRIVE INTO WATER.
OCCASIONAL CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THIS
THUNDERSTORM.
LAT...LON 4052 7585 4050 7561 4048 7558 4020 7556
4018 7576Local storm report, Sep 28, 11:19 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 AM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLOOD CLINTON 40.64N 74.91W
09/28/2011 HUNTERDON NJ EMERGENCY MNGR
FLOODING ALONG MANY SMALL STREAMS THROUGHOUT THE
COUNTY.
0700 AM FLOOD GLEN GARDNER 40.70N 74.94W
09/28/2011 HUNTERDON NJ PUBLIC
FLOODING ALONG SMALL STREAMS.
0815 AM FLASH FLOOD BRANCHVILLE 41.15N 74.75W
09/28/2011 SUSSEX NJ EMERGENCY MNGR
QUICK RISES IN CREEKS AND STREAMS NEAR BRANCHVILLE.
0830 AM FLOOD LEBANON TWP 40.73N 74.90W
09/28/2011 HUNTERDON NJ TRAINED SPOTTER
FLOODING ALONG HOFFMANS CROSSING ROAD.
1045 AM FLOOD NEWTON 41.05N 74.75W
09/28/2011 SUSSEX NJ LAW ENFORCEMENT
SOME ROAD CLOSURES IN NEWTON DUE TO FLOODING.
&&
EVENT NUMBER PHI1100747 PHI1100748 PHI1100750 PHI1100749 PHI1100751
KEK/MWGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 11:53 PM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Sep 28, 1:54 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Morris and 4 more | 51 min |
| Sep 28, 3:56 AM EDT | Flash Flood Watch | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 39 hr |
| Sep 28, 4:09 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Warren | 51 min |
| Sep 28, 4:10 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 7 hr |
| Sep 28, 4:49 AM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Warren | 7 hr |
| Sep 28, 5:45 AM EDT | River Flood Warning | PHI | Hunterdon, Somerset | 22 hr |
| Sep 28, 6:29 AM EDT | Flash Flood Warning | PHI | Sussex, Warren | 7 hr |
| Sep 28, 9:17 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Sep 28, 10:02 AM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester, Salem | 8 hr |
| Sep 28, 3:29 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 9 hr |
| Sep 28, 5:58 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 26 hr |
Nearby
Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.